The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2012 | 2010 | 2009 | 2006 | 2005 | 2004
Number of items: 6.

2012

Baake, Michael; Gähler, Franz and Grimm, Uwe (2012). Spectral and topological properties of a family of generalised Thue-Morse sequences. Journal of Mathematical Physics, 53(3) 032701. file

2010

Górska, K.; Penson, K. A.; Horzela, A.; Duchamp, G. H. E.; Blasiak, P. and Solomon, A. I. (2010). Quasiclassical asymptotics and coherent states for bounded discrete spectra. Journal of Mathematical Physics, 51(12) p. 122102. file

2009

Penson, K. A.; Blasiak, P.; Horzela, A.; Duchamp, G. H. E. and Solomon, A. I. (2009). Laguerre-type derivatives: Dobiński relations and combinatorial identities. Journal of Mathematical Physics, 50(8) 083512. file

2006

Bezuglyy, V.; Mehlig, B.; Wilkinson, Michael; Nakamura, K. and Arvedson, E. (2006). Generalized Ornstein-Uhlenbeck processes. Journal of Mathematical Physics, 47(7)

2005

Blasiak, P.; Penson, K.A.; Solomon, A.I.; Horzela, A. and Duchamp, G.H.E. (2005). Some useful combinatorial formulas for bosonic operators. Journal of Mathematical Physics, 46(5) file

2004

Mestel, B. D. and Osbaldestin, A. H. (2004). Golden mean renormalization for a generalized Harper equation: The Ketoja–Satija orchid. Journal of Mathematical Physics, 45(12) pp. 5042–5075.

This list was generated on Wed Apr 23 22:18:02 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk